# SDR USAA002059

- Difficulty date: December 4, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCHES, BS 967, LBL 41 AND 47.5.  INSTALLED UPPER FLANGE/CHORD REPAIR PER TR 53-10-05A AND SRM 53-00-51.  (M)
